Vol. 11(1). Jan. 2020, No. 14, pp. 145-150.

NEW SOLUTIONS FOR CONFORMABLE FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS USING FIRST INTEGRAL METHOD
Vol. 11 (1). Jan 2020, No. 14, pp. 145-150
T. KARATAS, O. TASBOZAN, A. KURT

Abstract

The main purpose of this paper is to obtain the exact solutions of conformable time fractional Generalized Zakharov-Kuznetsov-Benjamin-BonaMahony Equation and Sine-Gordon Equation. The first integral method is used as a tool to get the exact solutions of considered fractional partial differential equations. Authors give the solutions for the case r = 1. But one can easily find the solutions for different values of r. Conformable fractional derivative is an applicable and well behaved definition that satisfies the basic properties of Newtonian concept derivative. Also conformable fractional derivative has some advantages over the other fractional derivative definitions


Full Text (PDF 90 K)